Alert archive / Ohio / Beach Hazards Statements in 2024
Beach Hazards Statement 6, NWS Cleveland, OH
NWS Cleveland, OH issued this beach hazards statement at Jun 22, 2024, 3:47 PM EDT for 4 counties in Ohio; Erie County, Pennsylvania. It took effect at Jun 23, 2024, 11:00 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2024, 3:47 PM EDT (19:47 UTC)
- In effect from
- Jun 23, 2024, 11:00 AM EDT
- Expired
- Jun 24, 2024, 3:57 AM EDT
- In force
- 17 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Lake County, OH, Lorain County, OH, Erie County, PA
The radar
The Cleveland radar (KCLE), 66 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 592 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
928 WHUS41 KCLE 221947 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 347 PM EDT Sat Jun 22 2024 OHZ011-012-089-PAZ001-230400- /O.NEW.KCLE.BH.S.0006.240623T1700Z-240624T0000Z/ Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 347 PM EDT Sat Jun 22 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WHAT...High risk of rip currents expected. * WHERE...In Ohio, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...From Sunday afternoon through Sunday evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
6 follow-up statements
052 WHUS41 KCLE 230138 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 938 PM EDT Sat Jun 22 2024 OHZ011-012-089-PAZ001-231200- /O.CON.KCLE.BH.S.0006.240623T1700Z-240624T0000Z/ Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 938 PM EDT Sat Jun 22 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WHAT...High risk of rip currents expected. * WHERE...In Ohio, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...From Sunday afternoon through Sunday evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
227 WHUS41 KCLE 230749 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 349 AM EDT Sun Jun 23 2024 OHZ010-231600- /O.EXB.KCLE.BH.S.0006.240623T1500Z-240624T0800Z/ Lorain- 349 AM EDT Sun Jun 23 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH LATE TONIGHT... * WHAT...High risk of rip currents expected. * WHERE...Lorain County. * WHEN...From 11 AM EDT this morning through late tonight. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ011-012-089-PAZ001-231600- /O.EXT.KCLE.BH.S.0006.240623T1500Z-240624T0800Z/ Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 349 AM EDT Sun Jun 23 2024 ...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH LATE TONIGHT... * WHAT...High risk of rip currents expected. * WHERE...In Ohio, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...From 11 AM EDT this morning through late tonight. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
575 WHUS41 KCLE 231330 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 930 AM EDT Sun Jun 23 2024 OHZ010>012-089-PAZ001-232130- /O.CON.KCLE.BH.S.0006.240623T1500Z-240624T0800Z/ Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 930 AM EDT Sun Jun 23 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...High risk of rip currents expected. * WHERE...In Ohio, Lorain, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Through late tonight. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
008 WHUS41 KCLE 231941 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 341 PM EDT Sun Jun 23 2024 OHZ010>012-089-PAZ001-240345- /O.CON.KCLE.BH.S.0006.000000T0000Z-240624T0800Z/ Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 341 PM EDT Sun Jun 23 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...High risk of rip currents. * WHERE...In Ohio, Lorain, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Through late tonight. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
787 WHUS41 KCLE 240100 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 900 PM EDT Sun Jun 23 2024 OHZ010>012-240900- /O.EXT.KCLE.BH.S.0006.000000T0000Z-240624T1200Z/ Lorain-Cuyahoga-Lake- 900 PM EDT Sun Jun 23 2024 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...High risk of rip currents. * WHERE...Lorain, Cuyahoga and Lake Counties. * WHEN...Until 8 AM EDT Monday. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ089-PAZ001-240900- /O.EXT.KCLE.BH.S.0006.000000T0000Z-240624T1800Z/ Ashtabula Lakeshore-Northern Erie- 900 PM EDT Sun Jun 23 2024 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH MONDAY AFTERNOON... * WHAT...High risk of rip currents. * WHERE...In Ohio, Ashtabula County Lakeshore. In Pennsylvania, Northern Erie County. * WHEN...Through Monday afternoon. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
697 WHUS41 KCLE 240757 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 357 AM EDT Mon Jun 24 2024 OHZ089-PAZ001-240900- /O.CAN.KCLE.BH.S.0006.000000T0000Z-240624T1800Z/ Ashtabula Lakeshore-Northern Erie- 357 AM EDT Mon Jun 24 2024 ...BEACH HAZARDS STATEMENT IS CANCELLED... Waves of 2 to 4 ft across the region will continue to trend down this morning. Therefore, will cancel the Beach Hazards Statement early. A moderate swimming risk will persist through the morning hours until waves settle to the 1 to 3 ft range by Noon. $$ OHZ010>012-240900- /O.CAN.KCLE.BH.S.0006.000000T0000Z-240624T1200Z/ Lorain-Cuyahoga-Lake- 357 AM EDT Mon Jun 24 2024 ...BEACH HAZARDS STATEMENT IS CANCELLED... Waves of 1 to 3 ft across the region will continue to trend down this morning. Therefore, will cancel the Beach Hazards Statement early. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this beach hazards statement went out at Jun 22, 1:55 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 22, 1:55 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
155 PM EDT Sat Jun 22 2024
.SYNOPSIS...
Low pressure over the central United States will enter the Great
Lakes region tonight and cross into eastern Ontario by Sunday.
This system will extend a cold front across the local area
Sunday afternoon. High pressure will build into the region
behind the front on Monday and remain for Tuesday.
&&
.NEAR TERM /THROUGH SUNDAY/...
1:55 PM Update...
Some pop up thunderstorms have developed along a lake breeze
boundary across Northwest Pennsylvania this afternoon. Compared
to the last few days, a much drier and less unstable airmass is
in place which has kept thunderstorm coverage minimal this
afternoon.
9:40 AM Update...
No major changes made to the forecast with this update. Our last
warm and muggy day today with high temperatures in the mid 90s
and heat indices approaching 100 degrees. A Heat Advisory
remains in effect areawide until 8 PM this evening. Most of the
area will remain dry this afternoon with the potential for some
isolated showers and thunderstorms across eastern zones along
and north of the I-80 corridor this afternoon.
Previous discussion...
All in all, the weather for Saturday appears to be relatively
quiet, but still a hot and humid day with one final day with
heat risk as heat index values approach the 100 degree mark.
Return flow across the region in the warm sector of a low
pressure system will allow for south to southwest winds to
increase across the area this afternoon. Some slight warm air
advection with the flow will push temperatures slightly higher
than yesterday with widespread 90s and perhaps some mid-to-upper
90s for a large portion of northern Ohio. However, the increased
winds will allow for some mixing and this may drive down dew
points just slightly into the mid 60s and heat index values will
only be near 100 at times this afternoon. Portions of interior
NE OH and NW PA could remain slightly stagnant with less mixing
and that could actually allow for some isolated showers/storms,
but confidence is pretty low.
For tonight into Sunday, the low pressure system will translate
across the Great Lakes region and extend a cold front across the
forecast area. Showers and storms will develop north and west of
the region today and the remnant storms will enter before dawn
on Sunday. Storms will be entering a more stable air mass as
they enter toward daybreak and should be on a decreasing trend
in intensity and coverage, but the Day 1 Marginal Risk for
severe weather does clip Northwest Ohio for any lingering storms
with a bite with a strong to severe wind threat. Depending on
the evolution of overnight convection, storms will fire in a
destabilizing air mass ahead of a cold front early Sunday
afternoon, or the atmosphere will need a stronger lift
immediately with the front later in the afternoon. Regardless,
storms are expected at some point during Sunday afternoon and
have a mix of likely and categorical PoPs. Strong instability
ahead of the front will allow for storms to have a damaging wind
and/or large hail threat. Better coverage of strong to severe
storms is expected east of the area where the Day 2 SPC Slight
Risk is located, but depending on trends late tonight, this
could be pulled west into the area once it rolls over to the Day
1 outlook.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Some lingering showers and thunderstorms are possible across the
eastern tier of counties early Sunday night before high pressure
begins to build east across the area resulting in widespread dry
conditions returning. The exception will be far NE OH and NW PA
where isolated showers are possible through Monday morning as a
surface trough lingers. Although a ridging pattern will become
established south of the area, a generally zonal pattern will
develop across the northern US with a couple troughs moving east.
The next trough is expected to move east on Tuesday will allow a low
pressure centered over Canada to move a warm front north across the
area and again introduce the potential for showers and thunderstorms
across the area. Initial potential will be more scattered in nature
as the area lingers in the warm sector of the low, but by Tuesday
night the associated cold front will begin to move east bringing a
more widespread potential across the area. It is important to note
that this is general timing as models are not quite in agreement
with the timing yet.
High temperatures on Monday will climb into the mid 80s across the
western counties and only into the upper 70s for eastern counties.
These temperatures will average an 10 degree rise for Tuesday as WAA
and increased moisture push north ahead of the cold front. Overnight
lows will follow a similar pattern with Sunday and Monday nights
falling into the low to mid 60s, but only falling into the 70s
Tuesday night ahead of the cold front.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The long term period will likely start out with widespread showers
and possibly thunderstorms as a cold front continues to make its way
east across the area. As mentioned previously, the exact timing of
this frontal boundary remains a bit uncertain as models are not
consistent, but kept chance PoPs to start of the long term. By
Wednesday night, all models suggest high pressure again building
over the area and allowing conditions to dry out once more. This
system will continue to influence the area through Friday.
Temperatures through the long term period are looking to be closer
to normal for this time of year with much of the area seeing 80s on
Wednesday and Friday, but dipping into the upper 70s to low 80s on
Thursday which will be a much needed cool down. Overnight lows will
generally linger in the 60s.
&&
.AVIATION /18Z Saturday THROUGH Thursday/...
VFR conditions and mainly dry weather will continue through the
first half of the TAF period. A cold front approaches terminals
from the west early Sunday morning bringing widespread showers
and thunderstorms with it. This precipitation will gradually
decrease in coverage and intensity as it moves eastward through
Sunday afternoon. A second round of thunderstorms redevelops
along and east of the I-71 corridor at the end of this TAF
period Sunday afternoon while pushing eastward into the
evening. Southwest winds 8-12 knots with occasional gusts to
20-22 knots will briefly diminish tonight before increasing
to 12-15 knots with gusts up to 25 knots by Sunday morning.
Outlook...Thunderstorms will increase in coverage Sunday
afternoon with non-VFR conditions possible.
&&
.MARINE...
Calm marine conditions will continue today as a near stationary
boundary moves north as a warm front. Behind the warm front, winds
will become established from the southwest at 5-10 knots. As the
parent surface low tracks northeast across the western Great Lakes
Saturday night, an increased pressure gradient ahead of the
approaching cold front will increase southwest winds across Lake
Erie to 15-20 knots, gusting as high as 25 knots at times across the
open waters. As the aforementioned cold front moves east on Sunday,
winds will gradually shift and become northwesterly at 10-15 knots.
During this entire period from Saturday night through Sunday, marine
headlines may be needed to account for increasing wave height and
increasing risk of rip currents. By Monday morning, high pressure
again builds over the area and winds from the northwest will return
to 5-10 knots into Tuesday. Another warm front will move north
across the lake Tuesday followed by a cold moving east on Wednesday.
High pressure will return for the end of the work week. No
additional marine headlines are expected.
&&
.CLIMATE...
The records for Saturday, June 22 are listed below for our official
climate sites.
Date Toledo Mansfield Cleveland Akron Youngstown Erie
06-22 99(1988) 95(1988) 98(1988) 97(1988) 97(1933) 94(1988)
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT this evening for OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...Heat Advisory until 8 PM EDT this evening for PAZ001>003.
NY...None.
MARINE...None.
&&
SYNOPSIS...Sefcovic
NEAR TERM...Iverson/Sefcovic
SHORT TERM...Campbell
LONG TERM...Campbell
AVIATION...Iverson
MARINE...Campbell
CLIMATE...Hazardous weather outlook, Jun 22, 2:59 AM EDT, 12 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 259 AM EDT Sat Jun 22 2024 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-231030- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 259 AM EDT Sat Jun 22 2024 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and thunderstorms are likely on Sunday with a cold front. Some storms could be strong to severe with damaging winds and large hail possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-231030- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 259 AM EDT Sat Jun 22 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and thunderstorms are likely on Sunday with a cold front. Some storms could be strong to severe with damaging winds and large hail possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 22, 12:49 PM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1249 PM EDT Sat Jun 22 2024
PAZ002-003-221730-
Southern Erie PA-Crawford PA-
1249 PM EDT Sat Jun 22 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ERIE AND
NORTHWESTERN CRAWFORD COUNTIES THROUGH 130 PM EDT...
At 1248 PM EDT, Doppler radar was tracking a strong thunderstorm near
Albion, or 11 miles southeast of Conneaut, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Edinboro, Cambridge Springs, Waterford, Albion, Lincolnville,
Conneautville, Cranesville, Springboro, Platea, Mill Village, McKean,
and Venango.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4173 8051 4188 8052 4206 7994 4178 7984
TIME...MOT...LOC 1648Z 255DEG 24KT 4182 8040
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GaruckasSpecial weather statement, Jun 22, 1:05 PM EDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
105 PM EDT Sat Jun 22 2024
PAZ001-002-221745-
Northern Erie PA-Southern Erie PA-
105 PM EDT Sat Jun 22 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ERIE COUNTY THROUGH
145 PM EDT...
At 104 PM EDT, Doppler radar was tracking a strong thunderstorm over
Albion, or 8 miles east of Conneaut, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Erie, Girard, Albion, Lake City, Cranesville, Platea, McKean, and
Avonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4212 8011 4192 8004 4187 8047 4195 8052
4197 8051
TIME...MOT...LOC 1704Z 250DEG 14KT 4191 8040
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GaruckasSpecial weather statement, Jun 22, 1:29 PM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Cleveland OH
129 PM EDT Sat Jun 22 2024
PAZ002-221815-
Southern Erie PA-
129 PM EDT Sat Jun 22 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN ERIE COUNTY THROUGH 215
PM EDT...
At 129 PM EDT, Doppler radar was tracking a strong thunderstorm near
Edinboro, or 12 miles south of Erie, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Corry, Edinboro, Union City, Waterford, Wattsburg, Mill Village, and
McKean.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4185 8006 4185 8018 4199 8026 4220 7976
4201 7976 4200 7975 4200 7962 4199 7961
4195 7961
TIME...MOT...LOC 1729Z 248DEG 27KT 4195 8009
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GaruckasThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:46 PM EDT | Small Craft Advisory | CLE | 36 hr | |
| Jun 22, 12:49 PM EDT | Special Weather Statement | CLE | Crawford | 41 min |
| Jun 22, 1:05 PM EDT | Special Weather Statement | CLE | Erie | 40 min |
| Jun 22, 1:29 PM EDT | Special Weather Statement | CLE | Erie | 46 min |
Nearby
Beach Hazards Statements in Ohio, 2024Beach Hazards Statements in Pennsylvania, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.